Open Access
Translator Disclaimer
November, 1995 Probabilistic Search with Overrides
Bennett L. Fox, George W. Heine
Ann. Appl. Probab. 5(4): 1087-1094 (November, 1995). DOI: 10.1214/aoap/1177004607

Abstract

Consider a time-inhomogeneous Markov chain which converges in probability to a subset $S_0$ of its state space. Override the standard move mechanism up to a random transition time, almost surely finite, but not necessarily a stopping time. Under weak conditions, the modified process converges in probability to the same set $S_0$. Two examples of independent interest illustrate this result.

Citation

Download Citation

Bennett L. Fox. George W. Heine. "Probabilistic Search with Overrides." Ann. Appl. Probab. 5 (4) 1087 - 1094, November, 1995. https://doi.org/10.1214/aoap/1177004607

Information

Published: November, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0851.60069
MathSciNet: MR1384367
Digital Object Identifier: 10.1214/aoap/1177004607

Subjects:
Primary: 60J05
Secondary: 60J10 , 60K10 , 90C10 , 90C11 , 90C26

Keywords: coupling , loop-skipping , noisy objective function , optimization , simulated annealing

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.5 • No. 4 • November, 1995
Back to Top